Notes on the number of associative triples
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 1, pp. 15-19
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_1_a2,
author = {Je\v{z}ek, Jaroslav and Kepka, Tom\'a\v{s}},
title = {Notes on the number of associative triples},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {15--19},
year = {1990},
volume = {31},
number = {1},
mrnumber = {1098123},
zbl = {0786.20042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_1_a2/}
}
Ježek, Jaroslav; Kepka, Tomáš. Notes on the number of associative triples. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 1, pp. 15-19. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_1_a2/